Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 27, 2011, 4:11 PM EDT for Jasper County, South Carolina; 5 counties in Georgia. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2011, 4:11 PM EDT (20:11 UTC)
- Expired
- Mar 27, 2011, 5:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Chatham County, GA, Effingham County, GA, Evans County, GA, Liberty County, GA, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 79 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 9:55 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291
WUUS52 KCHS 272011
SVRCHS
GAC029-051-103-109-179-SCC053-272115-
/O.NEW.KCHS.SV.W.0020.110327T2011Z-110327T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
411 PM EDT SUN MAR 27 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRYAN COUNTY IN SOUTHEAST GEORGIA...
WESTERN CHATHAM COUNTY IN SOUTHEAST GEORGIA...
SOUTH CENTRAL EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
EXTREME SOUTHEASTERN EVANS COUNTY IN SOUTHEAST GEORGIA...
NORTHERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
SOUTHWESTERN JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 515 PM EDT
* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM I-16/I-95
INTERCHANGE TO 11 MILES WEST OF ELLABELL...MOVING SOUTHEAST AT 35
MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HALF DOLLAR SIZE HAIL...
* SOME LOCATIONS IN THE WARNING INCLUDE...
I-16/I-95 INTERCHANGE...POOLER...GARDEN CITY...FLEMINGTON...WINDSOR
FOREST...WHITE BLUFF...RICHMOND HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3212 8172 3211 8151 3223 8144 3221 8110
3181 8113 3183 8136 3188 8174
TIME...MOT...LOC 2012Z 302DEG 32KT 3206 8122 3204 8162
$$2 follow-up statements
997
WWUS52 KCHS 272048
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
448 PM EDT SUN MAR 27 2011
GAC029-051-103-109-179-SCC053-272115-
/O.CON.KCHS.SV.W.0020.000000T0000Z-110327T2115Z/
EVANS GA-EFFINGHAM GA-BRYAN GA-LIBERTY GA-CHATHAM GA-JASPER SC-
448 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN JASPER...WESTERN CHATHAM...NORTHERN LIBERTY...
BRYAN...SOUTH CENTRAL EFFINGHAM AND EXTREME SOUTHEASTERN EVANS
COUNTIES...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BURROUGHS TO 13 MILES WEST
OF LETFORD...OR ALONG A LINE EXTENDING FROM RICHMOND HILL TO 11 MILES
SOUTHEAST OF CLAXTON...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS
INCLUDE...BELFAST...BLITCHTON...BLOOMINGDALE...BURROUGHS...EDEN...
ELLABELL...FLEMINGTON...FORT MCALLISTER...FORT STEWART...GARDEN
CITY...I-16/I-95 INTERCHANGE...KELLER...MEINHARD...
MELDRIM...MONTEITH...POOLER...PORT WENTWORTH...RICHMOND
HILL...SAVANNAH AIRPORT...VERNONBURG...WHITE BLUFF AND WINDSOR
FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR SOUTHEAST GEORGIA.
&&
LAT...LON 3212 8172 3211 8151 3223 8144 3221 8110
3181 8113 3183 8136 3188 8174
TIME...MOT...LOC 2046Z 280DEG 35KT 3200 8125 3201 8178
$$343
WWUS52 KCHS 272102
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
502 PM EDT SUN MAR 27 2011
GAC029-051-103-109-179-SCC053-272115-
/O.CON.KCHS.SV.W.0020.000000T0000Z-110327T2115Z/
EVANS GA-EFFINGHAM GA-BRYAN GA-LIBERTY GA-CHATHAM GA-JASPER SC-
502 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN JASPER...WESTERN CHATHAM...NORTHERN LIBERTY...
BRYAN...SOUTH CENTRAL EFFINGHAM AND EXTREME SOUTHEASTERN EVANS
COUNTIES...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELLABELL TO 9 MILES
SOUTHWEST OF LETFORD...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BELFAST...
BLITCHTON...BLOOMINGDALE...BURROUGHS...EDEN...ELLABELL...
FLEMINGTON...FORT MCALLISTER...FORT STEWART...GARDEN CITY...I-16/I-95
INTERCHANGE...KELLER...MEINHARD...MELDRIM...MONTEITH...POOLER...PORT
WENTWORTH...RICHMOND HILL...SAVANNAH AIRPORT...VERNONBURG...WHITE
BLUFF AND WINDSOR FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3212 8172 3211 8151 3223 8144 3221 8110
3181 8113 3183 8136 3188 8174
TIME...MOT...LOC 2102Z 280DEG 35KT 3215 8146 3194 8170
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:11 PM EDT, 0 minutes earlier.
Area forecast discussion, Mar 27, 4:11 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 411 PM EDT SUN MAR 27 2011 .SYNOPSIS... A COLD FRONT WILL STEADILY PUSH SOUTHWARD TONIGHT...AS COLDER HIGH PRESSURE BUILDS TO THE NORTH. HIGH PRESSURE WILL REMAIN NORTH OF THE AREA EARLY NEXT WEEK...BEFORE ANOTHER SERIES OF LOW PRESSURE SYSTEMS IMPACT THE REGION DURING THE MID TO LATE WEEK TIME FRAME. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE AREA NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A COLD FRONT CONTINUES TO SLIP SOUTHWARD THROUGH THE FORECAST AREA THIS AFTERNOON...WHILE HIGH PRESSURE TO THE NORTH WEDGES INTO THE MID ATLANTIC STATES. NUMEROUS SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THIS BOUNDARY...FUELED BY A SERIES OF UPPER LEVEL SHORTWAVES TRACKING WITHIN NEARLY ZONAL FLOW ALOFT. SOUTHEAST GEORGIA ZONES HAVE BEEN ABLE TO WARM CONSIDERABLY THIS AFTERNOON...AS THESE LOCATIONS HAVE REMAINED WITHIN THE SOUTH/SOUTHWEST FLOW OF THE WARM SECTOR MUCH LONGER THAN SOUTH CAROLINA LOCATIONS BEHIND THE FRONT. EXPECT STRONGEST CONVECTION TO SHIFT FARTHER SOUTHWARD AS THE EVENING PROGRESSES...FOLLOWING FRONTAL CONVERGENCE AND MOST UNSTABLE AIR. SEVERE POTENTIAL WILL DECREASE DURING THE LATE EVENING HOURS ONCE THE FRONT SHIFTS SOUTH OF THE FORECAST AREA...ALLOWING COOLER AND MORE STABLE AIR TO FILTER INTO THE REGION FROM THE NORTH. THERE REMAINS SOME MODEL DISAGREEMENT REGARDING THE SPEED OF FRONTAL PROGRESSION OVERNIGHT AND THE RESULTING SURGE OF COOLER AIR. LATEST THINKING IS THAT NORTHEAST FLOW WILL SET UP ACROSS THE ENTIRE FORECAST AREA AFTER MIDNIGHT...WITH LOW TEMPERATURES FALLING INTO THE LOWER 40S INLAND SOUTH CAROLINA TO THE LOWER 50S SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA. THERE COULD BE A LULL IN PRECIPITATION BEHIND THE FRONT THIS EVENING AND TONIGHT...HOWEVER LIGHT SHOWERS ARE STILL POSSIBLE OVERNIGHT WITH DEEP MOISTURE REMAINING IN THE REGION. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... A STRONG HIGH PRESSURE WEDGE IS EXPECTED TO BUILD OVER THE REGION MONDAY AND MONDAY NIGHT. WILL NEED TO KEEP CHANCE POPS IN THE FORECAST THROUGH THE DAY MONDAY...AS DEEP MOISTURE WILL BE SLOW TO MOVE OUT OF THE REGION DESPITE THE DEVELOPING WEDGE OF HIGH PRESSURE IN THE LEE OF THE APPALACHIANS. EXPECT HIGHEST RAIN PROBABILITIES MONDAY MORNING...WITH DIMINISHING RAIN CHANCES DURING THE AFTERNOON. SHOULD SEE RAIN FREE CONDITIONS MONDAY NIGHT AS THE DEEPEST MOISTURE AND BEST FORCING SHIFT OFFSHORE. HIGH PRESSURE WEDGE WILL PERSIST MONDAY NIGHT THROUGH TUESDAY...BEFORE THE WARM FRONT SLOWLY LIFTS NORTH AGAIN LATE TUESDAY NIGHT. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH TUESDAY...ALTHOUGH DRIER CONDITIONS ARE EXPECTED AS THE SHORTWAVE ENERGY GETS DEFLECTED NORTH OF THE REGION BY A SLIGHT RIDGE PATTERN ALOFT. WEAK ISENTROPIC FORCING TUESDAY NIGHT WILL ALLOW FOR SCATTERED SHOWERS...YET WEDNESDAY LOOKS TO BE THE MOST ACTIVE DAY AS THE UPPER FLOW BACKS AND A SERIES OF PRONOUNCED SHORTWAVES LIFT NORTHEAST THROUGH THE AREA. SEVERAL WAVES OF SURFACE LOW PRESSURE WILL LIKELY LIFT NORTHEAST THROUGH THE AREA IN CONCERT WITH STRONG UPPER LEVEL DIVERGENCE AND DEEP LOW-LEVEL MOISTURE ADVECTION. HAVE MAINTAINED HIGH-END CHANCE POPS ON WEDNESDAY ALTHOUGH LIKELY POPS WILL PROBABLY BE INTRODUCED AT SOME POINT ASSUMING GUIDANCE TRENDS CONTINUE. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... QUITE A BIT OF UNCERTAINTY CONTINUES TO PLAGUE THE EXTENDED FORECAST DUE TO LARGE MODEL INCONSISTENCIES. OVERALL...EXPECT AN UNSETTLED PATTERN WEDNESDAY NIGHT THROUGH FRIDAY AS A SERIES OF LOW PRESSURE SYSTEMS IMPACT THE LOCAL AREA...AND WILL CARRY CHANCE POPS AREA WIDE. WILL KEEP THE FORECAST OPTIMISTIC AT THIS POINT OVER THE UPCOMING WEEKEND...MAINTAINING RAIN FREE CONDITIONS AS HIGH PRESSURE BUILDS BACK INTO THE REGION. TEMPERATURES ARE GENERALLY EXPECTED TO MEANDER WITHIN A FEW DEGREES EITHER SIDE OF CLIMO THROUGHOUT THE EXTENDED PERIODS. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... KCHS...IFR CIGS WILL CONTINUE THROUGH THE FIRST 24 HOUR TAF PERIOD AS A WEDGE OF HIGH PRESSURE BUILDS OVER THE REGION BEHIND A SOUTHWARD MOVING FRONT. WINDS WILL GENERALLY REMAIN NORTH NORTHEAST AT OR BELOW 10 KNOTS. LIGHT SHOWERS WILL ALSO OCCUR THIS AFTERNOON AND LOWER VSBYS TO MVFR CONDITIONS THROUGH 14Z MONDAY. CONDITIONS WILL SLOWLY IMPROVE FROM LIFR TO IFR LATE MONDAY MORNING...BUT ARE EXPECTED TO REMAIN IFR THROUGH MONDAY AFTERNOON. KSAV...WEST WINDS WILL GUST BETWEEN 15 TO 20 KNOTS BEFORE SHOWERS ENTER THE REGION AND MVFR CIGS ENCOMPASS THE AREA. WEST WIND GUSTS WILL THEN BE CONFINED TO AFTERNOON THUNDERSTORMS BETWEEN 19Z AND 23Z. IFR CONDITIONS WILL BE POSSIBLE DURING HEAVIER THUNDERSTORM ACTIVITY...BUT HAVE NOT BEEN INTRODUCED IN THE TAF DURING 19Z THROUGH 23Z. IFR CIGS WILL PREVAIL BY 00Z AS FROPA OCCURS AND A WEDGE OF HIGH PRESSURE BUILDS OVER THE REGION. LIFR CIGS ARE ALSO POSSIBLE OVERNIGHT. WEST WINDS WILL BECOME NORTH/NORTHEAST BY 00Z AND REMAIN AT OR BELOW 10 KNOTS THROUGH THE REMAINING 24 HOUR TAF. CONDITIONS WILL GRADUALLY IMPROVE FROM LIFR TO IFR LATE MONDAY MORNING...BUT ARE EXPECTED TO REMAIN IFR THROUGH MONDAY AFTERNOON. EXTENDED AVIATION OUTLOOK...MVFR/IFR CONDITIONS ARE LIKELY THROUGH MUCH OF THE WEEK. IFR CONDITIONS ARE LIKELY MONDAY AND MONDAY NIGHT...FOLLOWED BY MVFR AND PERIODIC IFR CONDITIONS TUESDAY THROUGH THURSDAY NIGHT. SHOULD SEE VFR CONDITIONS RETURN ON FRIDAY. && .MARINE... A COLD FRONT CONTINUES TO DROP SOUTH THROUGH THE FORECAST AREA LATE THIS AFTERNOON. WIND DIRECTIONS WILL BECOME NORTHEAST BEHIND THE FRONT...WITH MARINE ZONES NEAR THE ALTAMAHA RIVER REGION THE LAST TO TRANSITION TO NORTHEAST FLOW AFTER MIDNIGHT. EXPECT A DECENT SURGE OVERNIGHT TO AT LEAST 15 TO 20 KT IN SOME PORTIONS OF THE WATERS. SEAS WILL BUILD TO 3 TO 5 FT...HIGHER WELL OFFSHORE. MODELS ARE IN DECENT AGREEMENT THAT CONDITIONS WILL REMAIN BELOW ADVISORY CRITERIA AT THIS TIME. HIGH PRESSURE WILL BUILD NORTH OF THE WATERS MONDAY THROUGH TUESDAY...BEFORE A SERIES OF LOW PRESSURE SYSTEMS TRACK THROUGH THE AREA WEDNESDAY AND THURSDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE REGION FOR FRIDAY. PERSISTENT NORTHEAST FLOW WILL LIKELY RESULT IN SEAS REACHING SMALL CRAFT THRESHOLDS ACROSS THE OUTER GEORGIA WATERS LATE MONDAY NIGHT AND CONTINUING THROUGH TUESDAY NIGHT. ACROSS THE NEAR SHORE WATERS...SEAS MAY BRIEFLY APPROACH ADVISORY LEVELS MONDAY NIGHT AND TUESDAY. WINDS AND SEAS ARE THEN EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS WEDNESDAY THROUGH SATURDAY FOR ALL WATERS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Mar 27, 2:49 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 249 PM EDT SUN MAR 27 2011 AMZ374-281000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 249 PM EDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE WEATHER...THUNDERSTORMS ARE EXPECTED TO MOVE EAST ALONG AND TO THE SOUTH OF A COLD FRONT. A FEW OF THE STORMS COULD BECOME SEVERE THIS EVENING. THE MAIN HAZARDS EXPECTED WITH THE STORMS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. AMZ352-354-GAZ087-088-099>101-114>119-137>141-SCZ047-048-051-281000- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-INLAND JASPER-BEAUFORT-COASTAL JASPER- 249 PM EDT SUN MAR 27 2011 ...SEVERE THUNDERSTORM WATCH 68 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION THROUGH THIS EVENING. AMZ330-350-SCZ040-042>045-049-050-052-281000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY- 249 PM EDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NECESSARY.
In the hours before
Local storm report, Mar 27, 3:41 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
341 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL BLUFFTON 32.24N 80.86W
03/27/2011 M1.75 INCH BEAUFORT SC PUBLIC
&&
EVENT NUMBER CHS1100209
33Local storm report, Mar 27, 3:45 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL 3 SSW JASPER 32.30N 80.96W
03/27/2011 E1.00 INCH JASPER SC PUBLIC
&&
EVENT NUMBER CHS1100211
JHPLocal storm report, Mar 27, 4:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
405 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL SAVANNAH 32.05N 81.08W
03/27/2011 M0.75 INCH CHATHAM GA PUBLIC
PENNY SIZE HAIL ON 49TH ST IN SAVANNAH.
&&
EVENT NUMBER CHS1100212
JRLLocal storm report, Mar 27, 4:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
406 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL SAVANNAH 32.05N 81.08W
03/27/2011 M0.88 INCH CHATHAM GA TRAINED SPOTTER
&&
EVENT NUMBER CHS1100213
JRLLocal storm report, Mar 27, 4:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
409 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL RINCON 32.30N 81.23W
03/27/2011 E1.25 INCH EFFINGHAM GA TRAINED SPOTTER
&&
EVENT NUMBER CHS1100214
JHPLocal storm report, Mar 27, 4:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
411 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL BLUFFTON 32.24N 80.86W
03/27/2011 E1.75 INCH BEAUFORT SC TRAINED SPOTTER
&&
EVENT NUMBER CHS1100215
JHPThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:14 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 61 min |
| Mar 26, 9:22 PM EDT | Special Weather Statement | CHS | Beaufort | 38 min |
| Mar 27, 9:20 AM EDT | Special Weather Statement | CHS | Berkeley | 40 min |
| Mar 27, 9:29 AM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Dorchester | 48 min |
| Mar 27, 10:09 AM EDT | Special Weather Statement | CHS | Berkeley | 66 min |
| Mar 27, 12:52 PM EDT | Special Weather Statement | CHS | Jasper | 53 min |
| Mar 27, 12:57 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 45 min |
| Mar 27, 1:29 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Jasper | 45 min |
| Mar 27, 1:48 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 26 min |
| Mar 27, 1:57 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 63 min |
| Mar 27, 2:58 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 62 min |
| Mar 27, 3:26 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 33 min |
| Mar 27, 4:02 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 58 min |
| Mar 27, 4:53 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 48 min |
| Mar 26, 8:18 PM EDT | Special Weather Statement | CHS | Bulloch | 42 min |
| Mar 27, 11:18 AM EDT | Special Weather Statement | CHS | Jenkins | 27 min |
| Mar 27, 11:47 AM EDT | Special Weather Statement | CHS | Screven | 43 min |
| Mar 27, 1:28 PM EDT | Special Weather Statement | CHS | Effingham | 32 min |
| Mar 27, 1:41 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Mar 27, 1:41 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 64 min |
| Mar 27, 1:46 PM EDT | Special Weather Statement | CHS | Burke | 29 min |
| Mar 27, 2:13 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Effingham, Screven | 62 min |
| Mar 27, 2:26 PM EDT | Special Marine Warning | CHS | 64 min | |
| Mar 27, 2:32 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 58 min |
| Mar 27, 2:41 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Chatham, Effingham | 64 min |
| Mar 27, 3:05 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Evans | 55 min |
| Mar 27, 3:12 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham, Evans, Liberty | 63 min |
| Mar 27, 3:20 PM EDT | Special Weather Statement | CHS | McIntosh | 25 min |
| Mar 27, 3:33 PM EDT | Special Marine Warning | CHS | 117 min | |
| Mar 27, 3:38 PM EDT | Special Weather Statement | CHS | McIntosh | 37 min |
| Mar 27, 3:45 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 60 min |
| Mar 27, 3:48 PM EDT | Special Marine Warning | CHS | 48 min | |
| Mar 27, 4:20 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 34 min |
| Mar 27, 4:26 PM EDT | Special Weather Statement | CHS | Long | 34 min |
| Mar 27, 4:37 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 53 min |
| Mar 27, 4:46 PM EDT | Areal Flood Advisory | CHS | Chatham | 89 min |
| Mar 27, 4:57 PM EDT | Special Marine Warning | CHS | 59 min | |
| Mar 27, 5:09 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty | 31 min |
| Mar 27, 5:14 PM EDT | Special Weather Statement | CHS | Long | 31 min |
| Mar 27, 5:52 PM EDT | Special Weather Statement | CHS | Liberty, Long | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.